Film-coated tablets with paracetamol and caffeine for fast pain and fever relief.
Stopadol Extra is used in treatment of mild to moderate pain and fever
●Active Ingredient : Paracetamol 500mg+Caffeine 65mg
●Indication
-Fever
-Headache
-Period Pain
-Muscular Aches
-Backache
-Toothache
-Rheumatism